MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SYRINGE, ANTISTICK

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305945
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material# 305945.Batch# 4005009b.It was reported that the bd safetyglide needle retracted prematurely.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Bd safetyglide 1ml syringe 27g x 1/2 (0.4mm x13mm) was used to administer heparin subcutaneously, as ordered.When going to inject patient while using this syringe, primary registered nurse (rn) noted the needle retracted into the syringe somehow upon needle contact with patient.Syringe/needle immediately removed from patient.Needle tip examined, and no signs of anything breaking off.Patient without any injury but had to be poked again with a new syringe/needle in order to receive medication.Ref: (b)(4).Lot #4005009b.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Imdrf codes update.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20044783
Report Number1920898-2024-00136
Device Sequence Number15483248
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public(01)00382903059454
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305945
Device Lot Number4005009
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown